Sliding mode state observation for nonlinear systems

Koshkouei, A.J. and Zinober, A. (2004) Sliding mode state observation for nonlinear systems. International Journal of Control, 77 (2). pp. 118-127. ISSN 0020-7179

Abstract

Metadata

Authors/Creators:
  • Koshkouei, A.J.
  • Zinober, A. (A.Zinober@sheffield.ac.uk)
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 22 Mar 2010 11:40
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1080/00207170310001643249
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/00207170310001643249

Share / Export

Statistics